Couldn't find what you looking for?

TRY OUR SEARCH!

i stupidly had drunken unprotected sex and it was on the 14th day of my 28 day cycle and i know how stupid that is as that's when ovulation occurs. However, he didn't ejaculate unside me but i was worried because he may of pre ejaculated inside me, so 3 days later i decided to take the ellaone morning after pill which was 95% affective across the whole 5 days. i've been experiencing some side effects such as hunger pains, headache, tender breasts and mild abdominal pains. i was wondering if taking the ellaone would make PMS symptoms worse as i'm due on in less then 2 weeks? and is having side effects from ellaone mean that its working?

Loading...

Hi busylizzie!
Just happen i read your message/post about ellaone(morning after pill) . Anyways, we have a close similarity about what happen, as me and husband had a slipped condom he never ejaculate but before that - i gave him some b××××××j as i have notice some liquid coming out. Then we continue to have the genital contact thats where condom slipped while doing it for seconds? Or we dont know. Thats was saturday aftie and took the morning after pill monday at 5pm. I have the same thing hunger for three days now in the morning and very tired, constipated and bloating. . I was wondering dis you get your period now? Or did you get pregnant? I know im jut too much with infos about this but i have a lot of worries of getting pregnant not knowing the effects and harms. Tell me if you are okay now? Hugs..
Reply

Loading...